# SDR SIMA20160706001

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 32,290 hours, 27,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  REPOSITIONED THE LIGHT BULB AND OPS CHECK IAW AMM 33-50-10.  OPS CHECKED GOOD.
